# SDR UPS04441863

- Difficulty date: January 27, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: HXC108662
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- RT STA 2240 FLOORBEAM LOWER SECTION FOUND CORRODED IN BETWEEN RBL 6 AND RBL 40.  CORROSION REMOVED IAW SRM 51-10-01.  CORROSION BLEND OUT 0.050 X 1 X 2 INCH EXCEED SRM 53-10-01 LIMITS.  STA 2240 RBL 30 FLOORBEAM LOWER SECTION REPAIRED AS PER SRM 51-40-04 FIG 2.  CIC APPLIED IAW CPM53-10-17.
